Louisiana, 2026Tornadoes and Damaging Winds in Louisiana, February 14, 2026
February 14, 2026 · NWS LCH · 50 events in 12 counties and zones
A strong shortwave moved across Louisiana creating a line of thunderstorms that produced severe weather across the area. A total of 13 tornadoes occurred along this line of storms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $279,000
- Crop damage
- None recorded
- Events
- 50
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong shortwave moved across Louisiana creating a line of thunderstorms that produced severe weather across the area. A total of 13 tornadoes occurred along this line of storms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Feb 14, 6:06 PM CST, 1 hour 34 minutes earlier. Its key messages:
- A robust upper level system will bring an area of low pressure and Pacific front across the region late Saturday and Saturday night with breezy conditions and widespread shower activity. There is the potential for some strong to severe storms.
- Upper level ridging in wake of the storm system will bring fair conditions with mild temperatures and no rain on Sunday through Mardi Gras.
- A warming trend will continue through the week with much above normal high temperatures that may approach daily record highs by Thursday.
Area forecast discussion, Feb 14, 6:06 PM CST, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
606 PM CST Sat Feb 14 2026
...New AVIATION...
.KEY MESSAGES...
- A robust upper level system will bring an area of low pressure
and Pacific front across the region late Saturday and Saturday
night with breezy conditions and widespread shower activity.
There is the potential for some strong to severe storms.
- Upper level ridging in wake of the storm system will bring fair
conditions with mild temperatures and no rain on Sunday through
Mardi Gras.
- A warming trend will continue through the week with much above
normal high temperatures that may approach daily record highs by
Thursday.
&&
.SHORT TERM...
(Tonight through Monday night)
Issued at 117 PM CST Sat Feb 14 2026
Widely isolated light showers continue across portions of the CWA
this afternoon, while a more organized line of showers and
thunderstorms advances eastward across central and east Texas.
Model guidance has remained consistent with respect to timing,
bringing the convective line into the CWA around sunset and
progressing eastward through the area during the evening hours,
exiting before daybreak Sunday.
Moisture will increase substantially as subtropical Pacific
moisture overspreads the region and combines with rich Gulf
moisture. This will yield PWATs values at or above the 90th
percentile for mid Feb. Deterministic QPF has increased slightly,
with average rainfall totals generally ranging from 0.5 to 1.25
inches, and locally higher amounts possible across portions of
interior SETX and CenLA. In response, WPC has expanded the
Marginal Risk for excessive rainfall to encompass the entire CWA.
The severe weather outlook remains largely unchanged over the past
24 hours, with SPC continuing a Slight Risk across the entire CWA.
While forecast shear has decreased slightly, the overall parameter
space remains similar. The primary hazard continues to be damaging
wind gusts, though an isolated brief tornado cannot be ruled out.
Outside of convection, southerly to southeasterly flow will
continue to strengthen, particularly across coastal areas and
portions of east CenLA. Forecast wind speeds remain just below
advisory criteria, and therefore no Wind Advisory has been issued
at this time. However, non convective wind gusts approaching 30 to
35 mph will be possible later this evening.
Precip will gradually diminish Sunday morning as the surface low
lifts eastward into Mississippi and ridging begins to build across
TX. A surface high will follow, allowing slightly drier air to
filter into the region during the afternoon. The surface high will
shift east of the area late Monday, supporting a return to
southerly flow. Aloft, an upper level ridge will expand from
southern MX into the region.
&&
.LONG TERM...
(Tuesday through next Friday)
Issued at 117 PM CST Sat Feb 14 2026
High pressure centered over Mexico will continue to expand into TX
and eventually across much of the Gulf through the work week. The
ridge will gradually flatten, resulting in more zonal flow across
the Gulf Coast states. At the surface, high pressure will remain
positioned east of the area, maintaining persistent southerly
flow. The extended forecast remains nearly rain free with
exception to showers expected in advance of another pacific front.
Temperatures will remain unseasonably warm, with afternoon highs
climbing into the mid 70s to lower 80s, while overnight lows
generally range from the upper 50s to lower 60s.
&&
.AVIATION...
(00Z TAFS)
Issued at 559 PM CST Sat Feb 14 2026
A robust line of showers and thunderstorms is approaching the
region from the west and will move across the region this evening
into the overnight hours, exiting Acadiana shortly after
midnight. This line will move into BPT over the next couple of
hours, LCH/AEX shortly after that and then Acadiana closer to 04Z.
Strong gusty winds possibly approaching severe criteria,
torrential rainfall capable of reducing VIS to a mile or less,
frequent lightning, and lower CIGs, will all accompany this line
of storms. Conditions will gradually improve behind the line of
storms after midnight however, gusty winds will continue as winds
shirt west/northwest. Breezy winds continue through tomorrow,
while ceilings become VFR by late morning area-wide.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 56 70 48 71 / 100 20 0 0
LCH 57 72 53 70 / 100 0 0 0
LFT 60 75 52 72 / 90 10 0 0
BPT 57 74 52 72 / 100 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until noon CST Sunday for GMZ430-432-450-
452-470-472.
Small Craft Advisory until noon CST Sunday for GMZ435-436-455-
475.
&&
SHORT TERM...87
LONG TERM....87
AVIATION...17In the hours before
Special weather statement, Feb 14, 5:40 PM CST, 2 hours before
Special Weather Statement
National Weather Service Lake Charles LA
540 PM CST Sat Feb 14 2026
TXZ180-201-259-150030-
Hardin TX-Northern Jasper TX-Tyler TX-
540 PM CST Sat Feb 14 2026
...STRONG THUNDERSTORMS WILL IMPACT TYLER...WESTERN HARDIN AND
NORTHWESTERN JASPER COUNTIES THROUGH 630 PM CST...
At 540 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Huntington to near
Goodrich. Movement was southeast at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Woodville, Colmesneil, Chester, Saratoga, Ebenezer, Rockland,
Wildwood, Warren, Town Bluff, Thicket, Browndell, Votaw, Honey
Island, Batson, Village Mills, Ivanhoe, Sam Rayburn Dam, and
Hillister.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CST for southeastern
Texas.
&&
LAT...LON 3049 9454 3101 9466 3106 9456 3103 9447
3116 9391 3011 9455 3011 9460 3049 9473
TIME...MOT...LOC 2340Z 295DEG 33KT 3117 9448 3059 9499
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CalhounSpecial weather statement, Feb 14, 6:40 PM CST, 1 hour before
Special Weather Statement
National Weather Service Lake Charles LA
640 PM CST Sat Feb 14 2026
TXZ180-201-259>261-515-150130-
Hardin TX-Northern Newton TX-Northern Jasper TX-Southern Jasper TX-
Upper Jefferson TX-Tyler TX-
640 PM CST Sat Feb 14 2026
...STRONG THUNDERSTORMS WILL IMPACT TYLER...NORTHWESTERN NEWTON...
HARDIN AND JASPER COUNTIES THROUGH 730 PM CST...
At 640 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Browndell to near Spurger to near Thicket.
Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lumberton, Jasper, Silsbee, Woodville, Newton, Kirbyville, Kountze,
Sour Lake, Colmesneil, Evadale, Rockland, Warren, Town Bluff,
Thicket, Call, Saratoga, Ebenezer, Fred, Wildwood, and Burkeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 900 PM CST for southeastern
Texas.
&&
LAT...LON 3049 9454 3071 9459 3105 9438 3116 9392
3105 9362 3045 9394 3006 9436 3024 9464
3049 9473
TIME...MOT...LOC 0040Z 268DEG 39KT 3116 9400 3068 9426 3041 9456
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CalhounLocal storm report, Feb 14, 7:37 PM CST, 3 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
737 PM CST Sat Feb 14 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM Tstm Wnd Gst 1 SW Lumberton 30.25N 94.22W
02/14/2026 M70 MPH Hardin TX Mesonet
At KFDM mesonet lumberton middle school.
&&Thunderstorm Wind, Beauregard
- When
- February 14, 7:40 PM CST
- Where
- Beauregard County, 4.87 mi N of Neale
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $3,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.850, -93.460
Numerous trees were downed and one mobile home was damaged west of Deridder. Winds were estimated at 70 mph.
Thunderstorm Wind, Vernon
- When
- February 14, 7:53 PM CST
- Where
- Vernon County, 0.91 mi NE of Coppers
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 31.060, -93.270
Severe thunderstorm wind gusts blew a shed into a home. Trees were also snapped on Entrance Road.
Thunderstorm Wind, Vernon
- When
- February 14, 7:53 PM CST
- Where
- Vernon County, 0.69 mi S of Leesville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 31.140, -93.270
A tree was downed onto a home in Leesville.
Thunderstorm Wind, Vernon
- When
- February 14, 7:55 PM CST
- Where
- Vernon County, 2.25 mi NE of Coppers
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Public
- Coordinates
- 31.070, -93.250
Numerous trees reported down along Eagle Drive and Veterans Lane. A chicken coop was also overturned.
Thunderstorm Wind, Beauregard
- When
- February 14, 7:57 PM CST
- Where
- Beauregard County, 1.5 mi SSW of De Ridder Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 30.810, -93.340
Power lines were downed west of Deridder.
Thunderstorm Wind, Beauregard
- When
- February 14, 8:00 PM CST
- Where
- Beauregard County, 5.56 mi N of Neale
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 30.860, -93.460
Portion of a barn roof was removed on Farris Loop.
Thunderstorm Wind, Beauregard
- When
- February 14, 8:04 PM CST
- Where
- Beauregard County, 2.16 mi NNW of De Ridder Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 30.860, -93.340
An outbuilding and multiple trees down near Deridder.
Thunderstorm Wind, Vernon
- When
- February 14, 8:04 PM CST
- Where
- Vernon County, 1.77 mi W of North Ft Polk
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 31.120, -93.200
Power poles down at the Liberty Creek Mobile Home Park.
Thunderstorm Wind, Vernon
- When
- February 14, 8:08 PM CST
- Where
- Vernon County, 3.14 mi NE of Slagle
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 31.230, -93.090
Tree down on Highway 8 at Zagar Loop.
Thunderstorm Wind, Beauregard
- When
- February 14, 8:10 PM CST
- Where
- Beauregard County, 6.89 mi SSE of Ikes
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 30.790, -93.170
An outbuilding was damaged on Roy Cooley Road. Trees were also downed in the area.
Tornado, Vernon
- When
- February 14, 8:10 PM CST to 8:14 PM CST
- Where
- Vernon County, 5.64 mi ESE of (Poe)ft Polk Aaf Lee to 5.29 mi WNW of Fullerton
- Rating
- EFU
- Path length
- 2.62 mi
- Path width
- 1 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 31.029, -93.108
A tornado debris signature was noted on radar near Fort Polk South. Area inaccessible to traffic, and cannot complete survey. Tornado touched down in the wooded areas east of Maks Army Airfield. It then moved northeast, as noted by radar, before dissipating northwest of Fullerton.
Thunderstorm Wind, Beauregard
- When
- February 14, 8:15 PM CST
- Where
- Beauregard County, 0.59 mi W of De Ridder
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 30.850, -93.290
Power lines and multiple trees were downed in Deridder.
Thunderstorm Wind, Beauregard
- When
- February 14, 8:23 PM CST
- Where
- Beauregard County, 6.38 mi NW of Dry Creek
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 30.740, -93.120
Numerous trees were downed along 394.
Thunderstorm Wind, Beauregard
- When
- February 14, 8:26 PM CST
- Where
- Beauregard County, 3.63 mi E of Longville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 30.610, -93.170
Trees down east of Longville.
Thunderstorm Wind, Allen
- When
- February 14, 8:33 PM CST
- Where
- Allen County, 4.13 mi WNW of Reeves
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 30.560, -93.090
Power lines were downed at Bel Fire Tower and Burnett Town Roads. Power lines were also down on Perkins Lane.
Tornado, Calcasieu
- When
- February 14, 8:38 PM CST to 8:45 PM CST
- Where
- Calcasieu County, 1.04 mi SW of Vincent to 3 mi WNW of (Lch)lk Charles Muni
- Rating
- EF0
- Path length
- 6.01 mi
- Path width
- 50 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.141, -93.364
The tornado started just east of 108 and just south of the Vincent Settlement Elementary School and crossed over Oak Lake Drive just north of Moss Lake where mostly tree damage and minor siding damage was observed. The tornado crossed the ship channel and went across the north portion of Gray Plantation and crossed over Big Lake Road, where trees and an overturned shed was observed. The tornado ended just east of Elliot Road where significant shingle damage was observed. Before the Rear flank downdraft winds overwhelmed the tornadic circulation. The observed damage to the south and east was from the rear flank down draft with winds estimated in the 60 to 80 MPH range.
Thunderstorm Wind, Rapides
- When
- February 14, 8:47 PM CST
- Where
- Rapides County, 0.91 mi NE of Calcasieu
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 31.090, -92.710
Trees were downed and a shed destroyed.
Tornado, Rapides
- When
- February 14, 8:47 PM CST to 8:51 PM CST
- Where
- Rapides County, 1.31 mi NW of Union Hill to 1.43 mi NNE of Union Hill
- Rating
- EF0
- Path length
- 1.55 mi
- Path width
- 40 yd
- Property damage
- $1,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.991, -92.748
The tornado damaged and uprooted pine trees. Large branches of 1-3 inches in diameter were snapped. Max estimated winds were 80 mph.
Thunderstorm Wind, Calcasieu
- When
- February 14, 8:50 PM CST
- Where
- Calcasieu County, 3.45 mi S of Westlake
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 30.180, -93.250
A large tree fell onto a home.
Thunderstorm Wind, Calcasieu
- When
- February 14, 8:50 PM CST
- Where
- Calcasieu County, 2.07 mi S of Westlake
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 30.200, -93.250
The doors at Walmart were damaged.
Thunderstorm Wind, Rapides
- When
- February 14, 8:51 PM CST
- Where
- Rapides County, Elmer
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 31.130, -92.680
Thunderstorm Wind, Calcasieu
- When
- February 14, 8:53 PM CST
- Where
- Calcasieu County, (Lch)lk Charles Muni
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 30.130, -93.220
Lake Charles Regional Airport recorded a wind gust of 63 kts.
Thunderstorm Wind, Calcasieu
- When
- February 14, 8:53 PM CST
- Where
- Calcasieu County, Lake Charles Muni Ar
- Measured
- 63 kt (72 mph) measured gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 30.120, -93.220
Construction Material blown around the airport property. The jet bridge doors were also damaged and blown off of the security gate.
Thunderstorm Wind, Calcasieu
- When
- February 14, 8:53 PM CST
- Where
- Calcasieu County, 0.91 mi NE of (Lch)lk Charles Muni
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.140, -93.210
A horse trailer and Mardi Gras float were overturned. Debris was blown into two Burton Coliseum employee's cars. Two trailers were also blown off of their foundations.
Tornado, Calcasieu
- When
- February 14, 8:55 PM CST to 8:59 PM CST
- Where
- Calcasieu County, 3.32 mi NE of (Lch)lk Charles Muni to 3.54 mi NE of (Lch)lk Charles Muni
- Rating
- EF1
- Path length
- 1 mi
- Path width
- 50 yd
- Property damage
- $15,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.168, -93.186
The tornado touched down west of Hwy 14 on Pinewood Drive where minor damage was observed to mobile homes. It continued southeast across HWY 14, damaging several large live oak trees near Walden drive. A home sustained roof damage when the tornado ripped the awning from the home on Wilson Drive. Several homes and outbuildings received minor damage as the tornado exited the neighborhood to the southeast. Max estimated winds were 90 mph.
Thunderstorm Wind, Rapides
- When
- February 14, 8:55 PM CST
- Where
- Rapides County, 0.69 mi N of Union Hill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 30.990, -92.730
Trees down near Highways 112 and 113.
Thunderstorm Wind, Allen
- When
- February 14, 8:57 PM CST
- Where
- Allen County, 3.27 mi ESE of Oakdale
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 30.800, -92.620
Multiple trees down on Highway 10.
Thunderstorm Wind, Calcasieu
- When
- February 14, 9:00 PM CST
- Where
- Calcasieu County, 3.16 mi NE of (Lch)lk Charles Muni
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.160, -93.180
A metal awning was torn from a home into power lines.
Tornado, Allen
- When
- February 14, 9:05 PM CST to 9:06 PM CST
- Where
- Allen County, 2.24 mi SSW of Oberlin to 2.33 mi SSW of Oberlin
- Rating
- EF1
- Path length
- 0.21 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 30.590, -92.785
A tornado touchdown just north of JJ Storer Road then continued eastward|across Highway 165 before ending in the woods after a short distance.|Numerous Pine Trees were damaged and snapped at the trunk. Maximum estimated winds were 90 mph.
Thunderstorm Wind, Rapides
- When
- February 14, 9:05 PM CST
- Where
- Rapides County, 2.73 mi NE of Barrett
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 31.410, -92.490
A large tree was downed on Timber Trails.
Tornado, Evangeline
- When
- February 14, 9:11 PM CST to 9:15 PM CST
- Where
- Evangeline County, 3.39 mi S of Turkey Creek to 2.15 mi NNW of Bayou Chicot
- Rating
- EF1
- Path length
- 3.28 mi
- Path width
- 100 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.831, -92.420
Tornado touched down somewhere in the woods west of Veterans Memorial HWY then continued northeast to HWY 167 where it dissipated. Several pine trees were snapped at their trunks, a few outbuildings were destroyed or had their roof peeled, and a canopy was thrown a distance off. Max estimated winds were 90 mph.
Tornado, Evangeline
- When
- February 14, 9:12 PM CST to 9:15 PM CST
- Where
- Evangeline County, 4.47 mi NW of Pine Prairie to 4.23 mi NW of Pine Prairie
- Rating
- EF1
- Path length
- 0.42 mi
- Path width
- 75 yd
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 30.825, -92.474
The tornado started in the wooded areas southeast of the Crooked Creek Reservoir where an area of trees were snapped. To the east, a farm sustained varying degrees of damage to roughly six outbuildings including a pool house which lost part of its roof. Damage was noted to the east where the tornado crossed Crooked Creek Pkwy, where further tree damage was noted.
Thunderstorm Wind, Evangeline
- When
- February 14, 9:18 PM CST
- Where
- Evangeline County, Bayou Chicot
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 30.820, -92.350
A large section of aluminum siding blown off a building.
Tornado, Rapides
- When
- February 14, 9:20 PM CST to 9:25 PM CST
- Where
- Rapides County, 1.95 mi NW of Cheneyville to 2.71 mi N of Cheneyville
- Rating
- EF0
- Path length
- 2.03 mi
- Path width
- 50 yd
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 31.021, -92.322
A tornado touched down east of Hwy 71 and continued northeastward towards Bayou Rd. Damage to a few outbuildings occurred, with one sustaining significant damage. Additional damage to trees and one mobile home had its roof peeled off. Max estimated winds were 80 mph.
Thunderstorm Wind, Rapides
- When
- February 14, 9:23 PM CST
- Where
- Rapides County, 0.59 mi W of Smithville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 31.330, -92.430
A tree fell onto a power line starting a fire.
Tornado, Avoyelles
- When
- February 14, 9:28 PM CST to 9:30 PM CST
- Where
- Avoyelles County, 1.98 mi NW of Bunkie to 1.96 mi NW of Bunkie
- Rating
- EF0
- Path length
- 0.31 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 30.969, -92.205
There is a concentrated area of damage east of HWY 71 where a tornado touched down. It progressed northeastward across the highway, where it caused additional minor damage to fences and trees before dissipating in an open field. Max winds were estimated at 80 mph.
Thunderstorm Wind, Avoyelles
- When
- February 14, 9:30 PM CST
- Where
- Avoyelles County, 0.59 mi E of Cottonport
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 30.980, -92.060
A front porch was torn from a home.
Thunderstorm Wind, Avoyelles
- When
- February 14, 9:39 PM CST
- Where
- Avoyelles County, 1.37 mi ENE of Cottonport
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Public
- Coordinates
- 30.990, -92.050
Numerous trees and power lines downed in Cottonport. Home damage was also reported.
Thunderstorm Wind, Jefferson Davis
- When
- February 14, 9:40 PM CST
- Where
- Jefferson Davis County, 2.39 mi NNE of Lake Arthur
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 30.110, -92.660
Thunderstorm Wind, Rapides
- When
- February 14, 9:47 PM CST
- Where
- Rapides County, Ball
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 31.420, -92.420
Thunderstorm Wind, Acadia
- When
- February 14, 9:48 PM CST
- Where
- Acadia County, 0.69 mi N of Egan
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 30.240, -92.500
An awning and front porch cover was torn from a mobile home.
Thunderstorm Wind, Avoyelles
- When
- February 14, 9:59 PM CST
- Where
- Avoyelles County, 1.37 mi ENE of Bordelonville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 31.110, -91.900
Trees were downed in Bordelonville.
Tornado, Acadia
- When
- February 14, 10:03 PM CST to 10:05 PM CST
- Where
- Acadia County, 1.53 mi WNW of Ebenezer to 1.42 mi WNW of Ebenezer
- Rating
- EF0
- Path length
- 0.12 mi
- Path width
- 30 yd
- Property damage
- $2,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.175, -92.345
A brief tornado touched down near the intersection of Hancock Rd and Leger Rd where it caused damage to an outbuilding and a canopy. Max minds were estimated at 80 mph.
Tornado, Acadia
- When
- February 14, 10:06 PM CST to 10:08 PM CST
- Where
- Acadia County, 0.23 mi SE of Ebenezer to 0.48 mi E of Ebenezer
- Rating
- EF1
- Path length
- 0.31 mi
- Path width
- 70 yd
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.168, -92.317
A short lived tornado touched down near the intersection of Madison Road and Ebenezer Road where tree damage was observed. The tornado continued northeast where it snapped trees and destroyed an outbuilding at Ruby Lane. The tornado lifted just east of Ebenezer road. Max winds were 90 mph.
Thunderstorm Wind, St. Landry
- When
- February 14, 10:10 PM CST
- Where
- St. Landry County, 2.83 mi SSE of Opelousas
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 30.490, -92.070
A tree was downed onto the I-49 service road near exit 16.
Tornado, St. Landry
- When
- February 14, 10:11 PM CST to 10:13 PM CST
- Where
- St. Landry County, 1.19 mi S of Port Barre to 0.75 mi SSE of Port Barre
- Rating
- EF1
- Path length
- 0.68 mi
- Path width
- 10 yd
- Property damage
- $75,000
- Reported by
- Public
- Coordinates
- 30.533, -91.953
The tornado started due southeast of Port Barre along LA 741 where it lifted the sheet metal roofing from a home. Several outbuildings were destroyed or heavily damaged. Trees showed damage as well. Tornado winds flipped a pontoon boat and horse trailer. The tornado continued northeast across a field and lifted within a grove of trees south of LA 190. Max winds were estimated at 95 mph.
Thunderstorm Wind, St. Landry
- When
- February 14, 10:23 PM CST
- Where
- St. Landry County, 1.79 mi E of Leonville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 30.470, -91.950
The silver slipper restaurant was damaged by winds.
Thunderstorm Wind, St. Martin
- When
- February 14, 10:42 PM CST
- Where
- St. Martin County, 0.91 mi NW of Breaux Bridge
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 30.280, -91.910
Roof damage to home in Breaux Bridge.
Thunderstorm Wind, Iberia
- When
- February 14, 11:06 PM CST
- Where
- Iberia County, 0.6 mi W of Morbihan
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 30.030, -91.780
Power lines were downed on Sugar Oak Road.
Thunderstorm Wind, Iberia
- When
- February 14, 11:11 PM CST
- Where
- Iberia County, 0.91 mi SW of Bronson
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 30.060, -91.740
The steps to a home were blown away and a couple trees were downed in the yard.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Montana, February 14 to 15, 20263 deaths · 3 injured · 2 events
- Tornadoes and Damaging Winds in Louisiana, February 14 to 15, 2026$1.3 million · EF1 · 24 events
- Flash Flooding and Damaging Winds in Texas, February 14, 2026$2.4 million · 52 kt wind · 6 events
- Tornadoes and Damaging Winds in Mississippi, February 14 to 15, 2026$627,000 · EF1 · 10 events
- Tornadoes and Damaging Winds in Mississippi, February 14 to 15, 2026$169,000 · EF1 · 22 events
- Damaging Winds in Texas, February 14, 2026$127,000 · 61 kt wind · 19 events
- Tornado and Damaging Winds in Texas, February 14, 2026$25,000 · EF1 · 12 events
- Damaging Winds in Texas, February 14, 2026$16,000 · 61 kt wind · 11 events
- Marine Thunderstorm Winds in Gulf of Mexico, February 14, 202660 kt wind · 15 events
- Hail and Damaging Winds in Texas, February 14, 2026$2,000 · 1 in hail · 6 events
- Tornado and Damaging Winds in Louisiana, February 14, 2026$10,000 · EF0 · 5 events
- Marine Thunderstorm Winds in Gulf of Mexico, February 14, 20265 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1320227, 1320279, 1320280, 1320281, 1320223, 1320224, 1320219, 1320282, 1320283, 1320222, 1320284, 1320216, 1320226, 1320217, 1320211, 1320239, 1320263, 1320275, 1320231, 1320234, 1320265, 1320229, 1320232, 1320235, 1320238, 1320244, 1320210, 1320230, 1320212, 1320267, 1320261, 1320247, 1320264, 1320262, 1320266, 1320218, 1320220, 1320221, 1320248, 1320245, and more.